# SDR 95ZZZX4441

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N74BY
- Make and model: Cessna 441
- Aircraft serial: 4410039
- System (JASC): 2210 · Autopilot System
- Part: Slip Clutch
- Condition: Defective
- Location: Autopilot
- Component: Arc, 462302811
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ROLL SERVO MOUNT CLUTCH SLIP SETTING IS 28 POUNDS.  IT WOULD NOT SLIP AT 70 POUNDS.  DIRT AND POSSIBLE OIL OVER YEARS SET UP CLUTCH.  LOSS OF FLIGHT CONTROL IS POSSIBLE.  SUBMITTER RECOMMENDS PERIODIC INSPECTIONS OF ALL 1,000 AUTOPILOT SLIP CLUTCHES.  NOTE:  CLUTCH SLIP DISCS WERE REPLACED FOR REPAIR.
